MathSciNet Relay Station
MathSciNet bibliographic data
MR721451 (85g:58076) 58F27 (57R45)
Nakai, Isao On topological types of polynomial mappings. Topology 23 (1984), no. 1, 45–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement